# SDR EVGR20200624

- Difficulty date: January 28, 2021
- Submitted: March 10, 2021
- Operation: General aviation
- Aircraft: N6153Z
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 700800X6
- Condition: Split
- Location: Mlg Tire
- Part time: 374 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PILOT WAS TAXIING AIRCRAFT WHEN ANOTHER PERSON ON THE RAMP GRABBED HIS ATTENTION REGARDING THE LH MAIN TIRE BEING FLAT.  HE STOPPED AND SHUT DOWN.  WHEEL WAS REMOVED AND DISASSEMBLED.  TIRE INNER TUBE WAS REPLACED AND WHEEL REINSTALLED.  EXAMINATION OF THE INNER TUBE REVEALED A 3/4" SPLIT RADIALLY ON THE SIDE OF THE INNER TUBE.  INSPECTION OF THE TIRE FOUND NO FOD THAT MIGHT HAVE PENETRATED THE INNER TUBE.  INNER TUBE WALL THICKNESS WAS EXCEPTIONALLY THIN IN THE AREA OF THE SPLIT.
